# SDR ASOA20161205234

- Difficulty date: December 5, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 20,238 hours, 14,096 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690300006963
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SEAT TRACK BS 847.   REMOVED, FABRICATED AND INSTALLED A NEW SEAT TRACK IAW AMM 53-00-49-000-801 A07, 53-00-49-400-801 A07, REO 670-53-00-343 REV M AND EC/TC REO 670-53-00-343 REV K.
